# SDR DXTR2016091203

- Difficulty date: September 11, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N323QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800134
- Aircraft time: 8,270 hours, 5,483 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Tail
- Part time: 8,270 hours, 5,483 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON TAIL STRINGER AREA.  REPAIRED IAW ERO-8588679.
